Show simple item record

dc.contributor.authorBarry, Michael J. J.
dc.date.accessioned2018-03-06T16:39:39Z
dc.date.available2018-03-06T16:39:39Z
dc.date.issued1996-07-16
dc.identifier.citationBarry, M.J.J. (1996). Generalized Levi Factor Actions on the Lie Algebra of an Algebraic Group. Journal of Algebra, 195: 548-557.en_US
dc.identifier.issn0021-8693
dc.identifier.otherJA97708
dc.identifier.urihttp://hdl.handle.net/10456/45806
dc.description.abstractWe give a decomposition of the actions of generalized Levi factors of a simple algebraic group on the Lie algebra of the algebraic group.en_US
dc.language.isoen_USen_US
dc.publisherAcademic Pressen_US
dc.relation.ispartofJournal of Algebraen_US
dc.rightsThis article was selected and published in the Journal of Algebra © 1996 Barry. All rights reserved.en_US
dc.subjectAlgebraic groupsen_US
dc.subjectLie Algebraen_US
dc.subjectLevi factorsen_US
dc.subjectMathematicsen_US
dc.titleGeneralized Levi Factor Actions on the Lie Algebra of an Algebraic Groupen_US
dc.description.versionPublished articleen_US
dc.contributor.departmentMathematicsen_US
dc.citation.volume195en_US
dc.citation.issue1en_US
dc.citation.spage548en_US
dc.citation.epage557en_US
dc.contributor.avlauthorBarry, Michael J. J.


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record